# SDR SIMA20120229003

- Difficulty date: February 29, 2012
- Submitted: March 1, 2012
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 17,295 hours, 14,603 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3464 FOUND MAIN CABIN DOOR DIFFICULT TO CLOSE AND OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  LUBE AND CLEANED MAIN CABIN DOOR IAW EMB AMM 52-18-00 OPERATIONAL WAS CHECK GOOD.  THE AIRCRAFT RETURN TO SERVICE.
